Skip to content
My WebMD Sign In, Sign Up
Bleeding for over a month
avatar
sasa7272 posted:
Hi I've been on Sprintec for the past six or seven months. On the second week of the last pack I missed a day and I started bleeding so I took both doses that day and hoped that the bleeding would stop the next day but it didn't. When it came to the next row of the pills I accidentally changed my time and followed that time during the whole next week. I was still bleeding and wasn't able to get in contact with any body so I stopped that pack after the third week and started a completely new one. I'm on the third week of this new pack and I'm still bleeding. Is there anything I can do or do I just need to try and ride it out. I'm wondering if maybe stopping a pack for a week and then starting a new one the next week would help. I just don't know what to do!
Reply
 
avatar
tlkittycat1968 responded:
Bleeding for over a month is not normal and needs to be checked out by a doctor.


Helpful Tips

Grandma all ready
Hi, I'm 57 years old and have 8 grand kids. I am bleeding pretty heavy, kid of like a period. I had a complete hysterectomy in 1978. What ... More
Was this Helpful?
2 of 5 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.